The Dirichlet problem for sublaplacians on nilpotent Lie groups —Geometric criteria for regularity

Hansen W, Hueber H (1987)
Mathematische Annalen 276(4): 537-547.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Autor*in
Erscheinungsjahr
1987
Zeitschriftentitel
Mathematische Annalen
Band
276
Ausgabe
4
Seite(n)
537-547
ISSN
0025-5831
Page URI
https://pub.uni-bielefeld.de/record/1655733

Zitieren

Hansen W, Hueber H. The Dirichlet problem for sublaplacians on nilpotent Lie groups —Geometric criteria for regularity. Mathematische Annalen. 1987;276(4):537-547.
Hansen, W., & Hueber, H. (1987). The Dirichlet problem for sublaplacians on nilpotent Lie groups —Geometric criteria for regularity. Mathematische Annalen, 276(4), 537-547. doi:10.1007/BF01456983
Hansen, W., and Hueber, H. (1987). The Dirichlet problem for sublaplacians on nilpotent Lie groups —Geometric criteria for regularity. Mathematische Annalen 276, 537-547.
Hansen, W., & Hueber, H., 1987. The Dirichlet problem for sublaplacians on nilpotent Lie groups —Geometric criteria for regularity. Mathematische Annalen, 276(4), p 537-547.
W. Hansen and H. Hueber, “The Dirichlet problem for sublaplacians on nilpotent Lie groups —Geometric criteria for regularity”, Mathematische Annalen, vol. 276, 1987, pp. 537-547.
Hansen, W., Hueber, H.: The Dirichlet problem for sublaplacians on nilpotent Lie groups —Geometric criteria for regularity. Mathematische Annalen. 276, 537-547 (1987).
Hansen, Wolfhard, and Hueber, H. “The Dirichlet problem for sublaplacians on nilpotent Lie groups —Geometric criteria for regularity”. Mathematische Annalen 276.4 (1987): 537-547.